- -

Computational uncertainty quantification for random non-autonomous second order linear differential equations via adapted gPC: a comparative case study with random Fröbenius method and Monte Carlo simulation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Computational uncertainty quantification for random non-autonomous second order linear differential equations via adapted gPC: a comparative case study with random Fröbenius method and Monte Carlo simulation

Show full item record

Calatayud-Gregori, J.; Cortés, J.; Jornet-Sanz, M. (2018). Computational uncertainty quantification for random non-autonomous second order linear differential equations via adapted gPC: a comparative case study with random Fröbenius method and Monte Carlo simulation. Open Mathematics. 16(1):1651-1666. https://doi.org/10.1515/math-2018-0134

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/121751

Files in this item

Item Metadata

Title: Computational uncertainty quantification for random non-autonomous second order linear differential equations via adapted gPC: a comparative case study with random Fröbenius method and Monte Carlo simulation
Author: Calatayud-Gregori, Julia Cortés, J.-C. Jornet-Sanz, Marc
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This paper presents a methodology to quantify computationally the uncertainty in a class of differential equations often met in Mathematical Physics, namely random non-autonomous second-order linear differential ...[+]
Subjects: Non-autonomous and random dynamical systems , Computational uncertainty quantification , Adaptive generalized Polynomial Chaos , Stochastic Galerkin projection technique , Random Frobenius method
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Open Mathematics. (eissn: 2391-5455 )
DOI: 10.1515/math-2018-0134
Publisher:
De Gruyter Open
Publisher version: http://doi.org/10.1515/math-2018-0134
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-89664-P/ES/PROBLEMAS DINAMICOS CON INCERTIDUMBRE SIMULABLE: MODELIZACION MATEMATICA, ANALISIS, COMPUTACION Y APLICACIONES/
Thanks:
This work has been supported by the Spanish Ministerio de Economia y Competitividad grant MTM2017-89664-P. Marc Jornet acknowledges the doctorate scholarship granted by Programa de Ayudas de Investigacion y Desarrollo ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record